# SDR USAA2010042890851

- Difficulty date: April 21, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N747UW
- Make and model: Airbus A319-112
- Aircraft serial: 1301
- Aircraft time: 25,508 hours, 15,872 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: D57252580004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - TRIPLE GEAR CHANGE - MAJOR REPAIR - CRACK ON LEFT WING LEFT RIB 5 MAIN LANDING GEAR SUPPORT FITTING.  REPLACED LEFT WING LEFT RIB 5 MAIN LANDING GEAR SUPPORT FITTING IAW EA 114913.
